THE EXTENSION OF CRAIGS THEOREM TO NON-CENTRAL VARIATES - NOTE

被引:13
作者
CARPENTER, O
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1950年 / 21卷 / 03期
关键词
D O I
10.1214/aoms/1177729807
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:455 / 457
页数:3
相关论文
共 4 条
[1]   BILINEAR FORMS IN NORMALLY CORRELATED VARIABLES [J].
CRAIG, AT .
ANNALS OF MATHEMATICAL STATISTICS, 1947, 18 (04) :565-573
[2]   Note on the independence of certain quadratic forms [J].
Craig, AT .
ANNALS OF MATHEMATICAL STATISTICS, 1943, 14 :195-197
[3]   Note on a matric theorem of A T Craig [J].
Hotelling, H .
ANNALS OF MATHEMATICAL STATISTICS, 1944, 15 :427-429
[4]  
WILKS SS, 1943, MATH STATISTICS